# SDR SWAA2013031313595

- Difficulty date: February 27, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 69,159 hours, 59,229 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6545815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT STA 344 BETWEEN STR 26R & STR 27R.  REMOVED AND REPLACED SHEAR TIE PER SRM.
